Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2015, 5:17 PM MDT for Platte County, Wyoming. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 5:17 PM MDT (23:17 UTC)
- Expired
- Jun 4, 2015, 6:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 99 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:30 PM MDT | HAIL 1 | 11 Wsw Wheatland, WY | DURATION 15 MINUTES. |
| Jun 4, 5:38 PM MDT | HAIL 1 | 8 W Wheatland, WY | |
| Jun 4, 5:45 PM MDT | HAIL 0.88 | 4 Sw Wheatland, WY | DURATION 15 MINUTES. |
| Jun 4, 5:50 PM MDT | HAIL 1.75 | 3 Nw Wheatland, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:20 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1510 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
044 WUUS55 KCYS 042317 SVRCYS WYC031-050000- /O.NEW.KCYS.SV.W.0045.150604T2317Z-150605T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 517 PM MDT THU JUN 4 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL PLATTE COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 600 PM MDT * AT 516 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WESTVIEW CIRCLE...OR 7 MILES WEST OF WHEATLAND...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WHEATLAND...CHUGCREEK...WESTVIEW CIRCLE...Y-O RANCH AND LAKEVIEW NORTH. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 74 AND 83. THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4203 10523 4212 10502 4202 10483 4187 10515 TIME...MOT...LOC 2316Z 335DEG 8KT 4202 10510 $$ FINCH
2 follow-up statements
136
WWUS55 KCYS 042341
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT THU JUN 4 2015
WYC031-050000-
/O.CON.KCYS.SV.W.0045.000000T0000Z-150605T0000Z/
PLATTE WY-
541 PM MDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEST CENTRAL PLATTE COUNTY...
AT 538 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTVIEW
CIRCLE...OR 7 MILES WEST OF WHEATLAND...AND IS NEARLY STATIONARY.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHEATLAND...WESTVIEW CIRCLE...Y-O RANCH AND CHUGCREEK.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 76 AND
83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4203 10523 4212 10502 4202 10485 4196 10510
TIME...MOT...LOC 2338Z 235DEG 4KT 4203 10510
HAIL...1.25IN
WIND...60MPH
$$
FINCH897
WWUS55 KCYS 042357
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT THU JUN 4 2015
WYC031-050006-
/O.EXP.KCYS.SV.W.0045.000000T0000Z-150605T0000Z/
PLATTE WY-
557 PM MDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PLATTE COUNTY
WILL EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4203 10523 4212 10502 4202 10485 4196 10510
TIME...MOT...LOC 2354Z 335DEG 8KT 4203 10510
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:20 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 4, 4:20 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 420 PM MDT THU JUN 4 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 400 PM MDT THU JUN 4 2015 MAIN FORECAST CONCERNS THIS EVENING WILL BE THE ONGOING FLOODING ACROSS NIOBRARA COUNTY AND THE SEVERE WEATHER ACROSS THE HIGH PLAINS. 0-6KM SHEAR APPEARS TO BE LESS COMPARED TO YESTERDAY AND GENERALLY AROUND 40 TO 45 KNOTS. HOWEVER...THESE STORMS HAVE GENERATED QUARTER TO EGG SIZED HAIL ACROSS PLATTE AND LARAMIE COUNTY. A TORNADO WATCH REMAINS IN EFFECT FOR EASTERN WYOMING AND EXTREME WESTERN NEBRASKA SINCE A FEW FUNNEL CLOUDS HAVE BEEN OBSERVED WITH THESE THUNDERSTORMS THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO LINGER INTO TONIGHT...MAINLY ACROSS WYOMING BUT A FEW CELLS MAY PUSH INTO WESTERN NEBRASKA LATE TONIGHT. FRIDAY-SATURDAY: THE CLOSED UPPER LEVEL LOW IN THE DESERT SOUTHWEST WILL SLOWLY PUSH EAST DURING THE NEXT COUPLE OF DAYS. AS THIS OCCURS...WE SHOULD SEE THE MID LEVEL WINDS INCREASE AGAIN FROM THE SOUTH-SOUTHWEST ON FRIDAY WHICH MAY BRING OUR NEXT ROUND OF SEVERE WEATHER DUE TO PLENTY OF INSTABILITY IN PLACE. HARD TO SAY WHAT WILL BE IN STORE FOR US ON SATURDAY...BUT WITH SUCH HIGH DEWPOINTS REMAINING IN PLACE COMBINED WITH MORE SUBTLE WAVES MOVING THROUGH THE DIFFLUENT FLOW WE MAY END UP HAVING ANOTHER ROUND OF STRONG TO SEVERE STORMS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 314 PM MDT THU JUN 4 2015 MEDIUM-RANGE MODEL GUIDANCE PROGS THE UPPER LOW CENTERED OVER NEVADA AND UTAH TO WEAKEN INTO AN OPEN WAVE AS IT CROSSES THE CENTRAL ROCKIES AND GREAT PLAINS THIS WEEKEND. UPPER LEVEL DIFFLUENCE COMBINED WITH PASSING WEAK DISTURBANCES AND MOIST CONVERGENT LOW LEVEL FLOW WILL KEEP SCATTERED SHOWERS AND TSTORMS IN THE FORECAST SATURDAY NIGHT THROUGH SUNDAY NIGHT. A BIT LESS CONVECTIVE COVERAGE EXPECTED MONDAY AS BETTER MOISTURE AND LIFT WILL BE SITUATED OVER COLORADO. A DRIER AND SOMEWHAT MORE STABLE AIR MASS RETURNS TUESDAY AND WEDNESDAY AS A UPPER RIDGE DOMINATES THE CWA. CANNOT COMPLETELY RULE OUT ISOLATED DIURNAL CONVECTION OVER THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES AS WELL AS EASTERN WY INTO NORTHERN NE PANHANDLE. TEMPERATURES WILL WARM 3 TO 5 DEGREES EACH DAY WITH HIGHS IN THE 70S TO LOW 80S TUESDAY AND WEDNESDAY. IT WILL TURN SLIGHTLY COOLER THURSDAY FOLLOWING THE PASSAGE OF A WEAK PACIFIC FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1214 PM MDT THU JUN 4 2015 LOW STRATUS DECK REMAINS IN PLACE OVER THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON WITH MOSTLY MVFR. MVFR TO CONTINUE THROUGH TODAY THEN LIKELY DROPPING TO IFR TONIGHT WITH THE STRATUS AND POSSIBLY FOG MOVING WESTWARDS INTO SOUTHEAST WYOMING. ALSO SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH SOME THUNDERSTORMS CONTINUING INTO THE OVERNIGHT HOURS. LARGE HAIL WILL BE POSSIBLE WITH SOME STORMS. && .FIRE WEATHER... ISSUED AT 314 PM MDT THU JUN 4 2015 NO FIRE WEATHER CONCERNS LATE THIS WEEK AND THROUGH THIS WEEKEND. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND WITH THE POTENTIAL FOR HEAVY RAINFALL. DAYTIME HUMIDITIES WILL REMAIN HIGH...ESPECIALLY EAST OF THE LARAMIE RANGE. && .HYDROLOGY... ISSUED AT 314 PM MDT THU JUN 4 2015 VERY HEAVY RAINFALL ACROSS SOUTHERN NIOBRARA COUNTY RESULTED IN FLASH FLOODING IN AND AROUND LUSK WITH MAJOR IMPACTS LAST NIGHT AND THIS MORNING. FLOOD WATERS ARE RECEDING TODAY BUT MINOR FLOODING IS STILL BEING REPORTED AROUND LUSK AND EAST OF LUSK ALONG THE NIOBRARA RIVER TOWARDS VAN TASSELL. WILL CONTINUE TO WATCH THE FLOOD WAVE AS IT PUSHES ALONG THE NIOBRARA RIVER TODAY AND TONIGHT. SO FAR...ONLY MINOR IMPACTS HAVE BEEN REPORTED 5 MILES EAST OF LUSK. RIVER FLOODING IS ONGOING ACROSS THE NORTH PLATTE RIVER AT MITCHELL...ALTHOUGH THE RIVER LEVELS WILL CONTINUE TO LOWER THIS WEEK. THE LARAMIE RIVER AT LARAMIE IS FORECAST TO RISE ABOVE FLOOD STAGE THIS WEEKEND WITH A PEAK STAGE OF 8.2 FEET BY EARLY NEXT WEEK. THESE FORECAST ARE SUBJECT TO CHANGE DUE TO ADDITIONAL HEAVY RAINFALL DUE TO TSTORMS AND UPSTREAM RESERVOIR RELEASES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT/REC LONG TERM...MAJ/SML AVIATION...SML FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, Jun 4, 3:04 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 304 PM MDT THU JUN 4 2015 NEZ019-020-054-095-096-WYZ101>119-052115- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND FAR WESTERN NEBRASKA NEAR THE WYOMING BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MOST AREAS EAST OF THE LARAMIE RANGE UNTIL 10 PM LATE THIS EVENING. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING. NEZ002-003-021-055-052115- DAWES-BOX BUTTE-MORRILL-CHEYENNE- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.
In the hours before
Special weather statement, Jun 4, 3:47 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 347 PM MDT THU JUN 4 2015 WYZ106-107-042230- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- EAST PLATTE COUNTY WY- 347 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 430 PM MDT... AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKEVIEW NORTH...OR NEAR WHEATLAND...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHEATLAND...LAKEVIEW NORTH...CHUGCREEK...WESTVIEW CIRCLE AND Y-O RANCH. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 76 AND 89. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4218 10514 4220 10490 4201 10484 4199 10512 TIME...MOT...LOC 2147Z 353DEG 9KT 4212 10501 FINCH
Local storm report, Jun 4, 3:53 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 6 E CRYSTAL LAKE RESERV 41.16N 105.08W
06/04/2015 M0.75 INCH LARAMIE WY NWS EMPLOYEE
&&
SMLLocal storm report, Jun 4, 3:58 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 4 N WHEATLAND 42.11N 104.96W
06/04/2015 E1.50 INCH PLATTE WY CO-OP OBSERVER
&&
KCLocal storm report, Jun 4, 4:16 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 6 E CRYSTAL LAKE RESERV 41.16N 105.08W
06/04/2015 M0.75 INCH LARAMIE WY NWS EMPLOYEE
&&
SMLSpecial weather statement, Jun 4, 4:18 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 418 PM MDT THU JUN 4 2015 WYZ116-117-042300- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- 418 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 500 PM MDT... AT 418 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRANITE SPRINGS RESERVOIR...OR 21 MILES WEST OF CHEYENNE. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRYSTAL LAKE RESERVOIR...GRANITE SPRINGS CAMPGROUND...FEDERAL...NORTH CROW CAMPGROUND...GRANITE SPRINGS RESERVOIR AND CRYSTAL LAKE CAMPGROUND. THIS INCLUDES INTERSTATE 80 IN WYOMING NEAR MILE MARKER 335...AND BETWEEN MILE MARKERS 344 AND 346. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4109 10510 4113 10534 4136 10533 4129 10498 TIME...MOT...LOC 2218Z 193DEG 4KT 4119 10520 HAMMER
Local storm report, Jun 4, 5:11 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 6 W WHEATLAND 42.05N 105.08W
06/04/2015 E1.00 INCH PLATTE WY TRAINED SPOTTER
&&
FINCHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:48 PM MDT | Special Weather Statement | CYS | Platte | 27 min |
| Jun 3, 6:52 PM MDT | Special Weather Statement | CYS | Converse | 23 min |
| Jun 3, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 41 min |
| Jun 3, 7:14 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 3, 7:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 3, 7:36 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 7:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 36 min |
| Jun 3, 7:58 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 3, 8:03 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 42 min |
| Jun 3, 8:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 3, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 47 min |
| Jun 3, 9:07 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jun 3, 9:34 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 41 min |
| Jun 3, 10:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 10:15 PM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 4 hr |
| Jun 3, 10:16 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 44 min |
| Jun 3, 10:59 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 3, 11:08 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jun 3, 11:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 4, 12:05 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 12:09 AM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 4, 12:47 AM MDT | Special Weather Statement | CYS | Niobrara | 43 min |
| Jun 4, 2:16 AM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 3 hr |
| Jun 4, 3:00 AM MDT | Flash Flood Warning | CYS | Niobrara | 6 hr |
| Jun 4, 5:21 AM MDT | Areal Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 6 hr |
| Jun 4, 8:59 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 11:17 AM MDT | Areal Flood Advisory | CYS | Niobrara | 4 hr |
| Jun 4, 11:50 AM MDT | Flash Flood Warning | CYS | Niobrara | 4 hr |
| Jun 4, 1:26 PM MDT | Special Weather Statement | CYS | Niobrara | 49 min |
| Jun 4, 1:37 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 4, 1:50 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jun 4, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 4, 2:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 4, 2:34 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 41 min |
| Jun 4, 2:49 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 4, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 4, 3:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 4, 3:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jun 4, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 30 min |
| Jun 4, 4:18 PM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
| Jun 4, 4:18 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jun 4, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 48 min |
| Jun 4, 5:29 PM MDT | Special Weather Statement | CYS | Converse | 31 min |
| Jun 4, 5:44 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 46 min |
| Jun 4, 5:57 PM MDT | Flash Flood Warning | CYS | Platte | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.